# SDR TSAA20230606057

- Difficulty date: June 6, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/160 LH WING I/B FORE FLAP LOWER SKIN DELAMINATION BETWEEN WBL REPAIR IAW AIR ASIA EL-737-230504. (V1 AEROSPACE, LLC REPAIR INSTRUCTION R23-01844-001)
